# SDR SWIA201642379

- Difficulty date: June 21, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 34,180 hours, 25,002 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET COWL DENT AT THE 6 O'CLOCK POSITION. (C-CHECK) RO: 08/02/2016 FILLED AND PAINTED DENTED AREA IAW STS EA.
